Pancreas Cancer Discussion Page:
An Unmoderated Forum
*
 
Support pancreas research*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER

Pancreas Cancer

opinion on n/v ter chemo was posted 03/28/2013 01:48 pm by Valerie in Ca
E-mail Address: vuram@comcast.net

Message Text
my husband had his first multi combo chemo via port on tuesday and he is to go get at home infusion disconnected today. He has been terribly nauseous and fatigued. Despite keeping companzine and zofran in his system yesterday in addition to a ativan he would throw up within an hour or more a banana for morning couple ounces of chicken soup at lunch and plain white rice for dinner last night. He had both 7 up and water yesterday but is unable to even have water now and we will be going in to infusion center earlier than planned to possibly have hydration. We have heard two different opinions of how a patient feels better during the chemo infusion or better after. Also what was the name of the medication to help with appetite? Any other more effective anti nausea medication?

Reply to this message | Return to Main Message List
Responses

*DISCLAIMER: This page is an unmoderated forum, and the opinions expressed herein do not necessarily reflect the viewpoint of The Johns Hopkins Medical Institutions. Patients are advised to consult their personal physicians before making any medical decisions.
FULL DISCLAIMER


Pancreas Home | Surgical | Medical | Basic Sci | Docs | Registry | FAQ | Appts | Chat

Feedback | Pathology Home | Oncology Center Home | Search
Copyright © 2020 The Johns Hopkins University, Baltimore, Maryland
Last Modified: 11/11/2002 10:50 am